Worsening ulceration of infantile hemangioma after initiation or escalation of propranolol

Research output: Contribution to journalArticlepeer-review

Abstract

For infantile hemangiomas (IH) requiring treatment, including those in high-risk locations or in the setting of ulceration, oral propranolol is first-line therapy. Here, we present three cases of infantile hemangioma with worsening ulceration following initiation or escalation of oral propranolol at standard doses.

Original languageEnglish (US)
Pages (from-to)255-259
Number of pages5
JournalPediatric Dermatology
Volume39
Issue number2
DOIs
StatePublished - Mar 1 2022

Bibliographical note

Publisher Copyright:
© 2022 Wiley Periodicals LLC.

Keywords

  • hemangioma/complications
  • hemangioma/drug therapy
  • propranolol/administration and dosage
  • skin ulcer/drug therapy
  • treatment outcome
  • Administration, Oral
  • Humans
  • Infant
  • Treatment Outcome
  • Hemangioma, Capillary/drug therapy
  • Adrenergic beta-Antagonists/adverse effects
  • Propranolol/adverse effects
  • Hemangioma/drug therapy
  • Skin Neoplasms/drug therapy

PubMed: MeSH publication types

  • Case Reports

Fingerprint

Dive into the research topics of 'Worsening ulceration of infantile hemangioma after initiation or escalation of propranolol'. Together they form a unique fingerprint.

Cite this